# SDR 2002UALA01448

- Difficulty date: September 14, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 39,787 hours, 11,694 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR AREA STATION 1440 TO 1460 STRINGER 17R OUTER CREASE BEAM SPLICE HAD CORROSION AT 1452 TO 1466.  ALSO WEB BETWEEN INNER AND OUTER CREASE BEAMS HAD CORROSION BETWEEN 1440 AND 1460.  MAJOR REPAIR ACCOMPLISHED.  REMOVED WEB AND FACTORY SPLICE REPLACED OUTER CREASE BEAM SPLICE BETWEEN 1452 TO 1466 WITH FACTORY NEW PART ALSO INSTALLED NEW WEB.
